# SDR AALA20030664

- Difficulty date: June 4, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND LOWER MAIN SILL FAIL SAFE CHORD HAS CORROSION REMOVAL ON UPPER SURFACE AS SHOWN ON SKETCH.  REMOVED ALL CORROSION PER 767 SRM.  REPLACED BOLT BACB30NN, COUNTERSINK WITH BACB30N, PROTRUDING HEAD.  INSTALL BOLTS WET USING BMS 5-95 SEALANT.  ROTO-PEEN BLENDED SURFACE.  ALODINE AND PRIME BLENDED AREA.  (M)
